×

zbMATH — the first resource for mathematics

An optimal Poincaré inequality for convex domains. (English) Zbl 0099.08402

PDF BibTeX Cite
Full Text: DOI
References:
[1] Courant, R., & D. Hilbert: Methoden der Mathematischen Physik, vol. 1. Berlin: Springer 1931. · Zbl 0001.00501
[2] Kornhauser, E. T., & I. Stakgold: A Variational Theorem for b<2 u + {\(\lambda\)}u = 0 and its Applications. J. Math. Phys. 31, 45–54 (1952). (See also Pólya, G.: Remarks on the Foregoing Paper. J. Math. Phys. 31, 55–57 (1952).) · Zbl 0046.32303
[3] Payne, L. E., & H. F. Weinberger: New Bounds for Solutions of Second Order Elliptic Partial Differential Equations. Pac. J. of Math. 8, 551–573 (1958). · Zbl 0093.10901
[4] Payne, L. E., & H. F. Weinberger: Lower Bounds for Vibration Frequencies of Elastically Supported Membranes and Plates. J. Soc. Indust. Appl. Math. 5, 17–182 (1957). · Zbl 0083.19406
[5] Szegö, G.: Inequalities for Certain Membranes of a Given Area. J. Rational Mech. Anal. 3, 343–356 (1954). · Zbl 0055.08802
[6] Weinberger, H. F.: An Isoperimetric Inequality for the N-dimensional Free Membrane Problem. J. Rational Mech. Anal. 5, 633–636 (1956). · Zbl 0071.09902
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.